Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 473, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Sep 26, 2012, 5:03 AM CDT for 4 counties in Oklahoma. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 26, 2012, 5:03 AM CDT (10:03 UTC)
- Expired
- Sep 26, 2012, 5:45 AM CDT
- In force
- 42 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
Counties Carter County, OK, Garvin County, OK, Murray County, OK, Stephens County, OK
The radar
The Norman radar (KTLX), 106 km from the middle of the area, began a volume at 10:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 10.1 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 620 J/kg
- Mixed-layer CIN
- -137 J/kg
- Mixed-layer LCL
- 2770 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 22 m²/s²
- 0-3 km storm-relative helicity
- 173 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.4
The text
As transmitted, in the capitals the NWS used until 2016.
374
WUUS54 KOUN 261003
SVROUN
OKC019-049-099-137-261045-
/O.NEW.KOUN.SV.W.0473.120926T1003Z-120926T1045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
503 AM CDT WED SEP 26 2012
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN CARTER COUNTY IN SOUTHERN OKLAHOMA...
SOUTHWESTERN GARVIN COUNTY IN SOUTHERN OKLAHOMA...
WEST CENTRAL MURRAY COUNTY IN SOUTHERN OKLAHOMA...
SOUTHEASTERN STEPHENS COUNTY IN SOUTHERN OKLAHOMA...
* UNTIL 545 AM CDT
* AT 459 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN
EXCESS OF 70 MPH. THIS STORM WAS LOCATED 5 MILES SOUTHWEST OF
VELMA...MOVING EAST AT 35 MPH.
* LOCATIONS IMPACTED INCLUDE...
ELMORE CITY...VELMA...TATUMS...LOCO...RATLIFF CITY...
POOLEVILLE...GRAHAM...MILO...HENNEPIN...FOX AND PERNELL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3449 9786 3468 9728 3430 9725 3429 9767
3429 9788
TIME...MOT...LOC 0959Z 256DEG 29KT 3440 9773
$$
301 follow-up statement
847 WWUS54 KOUN 261033 SVSOUN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 533 AM CDT WED SEP 26 2012 OKC137-261042- /O.CAN.KOUN.SV.W.0473.000000T0000Z-120926T1045Z/ STEPHENS OK- 533 AM CDT WED SEP 26 2012 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN STEPHENS COUNTY IS CANCELLED... THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED FOR STEPHENS COUNTY. LAT...LON 3430 9755 3455 9756 3468 9728 3430 9725 TIME...MOT...LOC 1032Z 265DEG 27KT 3442 9744 $$ OKC019-049-099-261045- /O.CON.KOUN.SV.W.0473.000000T0000Z-120926T1045Z/ MURRAY OK-GARVIN OK-CARTER OK- 533 AM CDT WED SEP 26 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 AM CDT FOR WEST CENTRAL MURRAY...SOUTHWESTERN GARVIN AND NORTHWESTERN CARTER COUNTIES... AT 531 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 65 MPH. THIS STORM WAS LOCATED NEAR POOLEVILLE...MOVING EAST AT 30 MPH. LOCATIONS IMPACTED INCLUDE... ELMORE CITY...TATUMS...RATLIFF CITY...POOLEVILLE...GRAHAM...MILO... HENNEPIN...FOX AND PERNELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED. && LAT...LON 3430 9755 3455 9756 3468 9728 3430 9725 TIME...MOT...LOC 1031Z 265DEG 27KT 3442 9744 $$ 30
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 26, 4:42 AM CDT, 21 minutes earlier.
Area forecast discussion, Sep 26, 4:42 AM CDT, 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 442 AM CDT WED SEP 26 2012 .DISCUSSION... LINGERING CONVECTION WILL CONTINUE TO MOVE EAST ACROSS THE AREA /MAINLY SOUTHERN PORTION/ THIS MORNING. NONE OF THE MODELS ARE HANDLING THIS PARTICULARLY WELL EXCEPT THE HRRR. HAVE KEPT SOMEWHAT HIGHER POPS THIS MORNING IN SOUTHEAST OKLAHOMA. EXPECT REDEVELOPMENT OF SCATTERED STORMS THIS AFTERNOON FARTHER NORTH IN THE VICINITY OF A COLD FRONT SLOWLY MOVING INTO THE AREA. INSTABILITY WILL BE SIMILAR TO YESTERDAY SO EXPECT SOME SEVERE WEATHER POTENTIAL AGAIN TODAY. STORM CHANCES WILL PERSIST INTO THE WEEKEND WITH VARIOUS DISTURBANCES MOVING THROUGH THE PLAINS. THE MEDIUM RANGE MODELS ARE A LITTLE MORE AMPLIFIED WITH THE DEVELOPING UPPER TROUGH TO THE EAST BY THIS WEEKEND AND EARLY NEXT WEEK. ONE DISTURBANCE LOOKS TO MOVE THROUGH THE AREA IN THE NORTHERLY FLOW SATURDAY/SATURDAY NIGHT... THEN PRECIPITATION CHANCES DIMINISH IN THE WAKE OF THIS SYSTEM... SO HAVE DECREASED POPS SATURDAY NIGHT AND SUNDAY. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 91 69 86 66 / 30 40 30 40 HOBART OK 90 68 86 65 / 30 50 30 40 WICHITA FALLS TX 93 70 91 67 / 20 20 20 20 GAGE OK 87 63 81 60 / 30 60 50 50 PONCA CITY OK 84 66 82 64 / 30 60 40 50 DURANT OK 90 71 89 68 / 30 10 10 10 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. &&
Hazardous weather outlook, Sep 26, 5:00 AM CDT, 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
500 AM CDT WED SEP 26 2012
OKZ004>048-050>052-TXZ083>090-261700-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
500 AM CDT WED SEP 26 2012
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...TODAY AND TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
TONIGHT ACROSS MUCH OF WESTERN... CENTRAL AND NORTHERN OKLAHOMA.
LOCATION...
THE SLIGHT RISK AREA IS NORTH OF A LINE FROM ALTUS... TO ANADARKO...
TO MOORE AND SHAWNEE.
TIMING...
THE MOST LIKELY TIME FOR SEVERE WEATHER WILL BE FROM 3 PM THROUGH
MIDNIGHT.
IMPACTS...
WIND GUSTS IN EXCESS OF 70 MPH... ALONG WITH LARGE HAIL TO THE SIZE
OF HALF DOLLARS... FREQUENT LIGHTNING AND HEAVY RAINFALL WILL BE THE
PRIMARY THREATS WITH THESE STORMS.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS FROM THIS
AFTERNOON UNTIL EARLY THURSDAY MORNING.
DISCUSSION...
SCATTERED SHOWERS AND THUNDERSTORMS ACROSS PARTS OF OKLAHOMA ARE
EXPECTED TO MOVE EAST OF THE AREA LATER THIS MORNING. AN ISOLATED
SEVERE STORM WILL BE POSSIBLE WITH THIS ACTIVITY.
MEANWHILE... A STATIONARY FRONT LOCATED ACROSS NORTHERN OKLAHOMA IS
EXPECTED TO REMAIN ACROSS THE AREA THROUGH TONIGHT. THIS FRONT WILL
ACT AS A FOCUS FOR ADDITIONAL THUNDERSTORM DEVELOPMENT BY THIS
AFTERNOON. OTHER THUNDERSTORMS MAY DEVELOP ALONG A DRYLINE WHICH
WILL BE LOCATED ACROSS THE TEXAS PANHANDLE. INITIALLY STORMS ARE
EXPECTED TO REMAIN MORE ISOLATED NEAR THESE BOUNDARIES ACROSS
NORTHERN AND FAR WESTERN OKLAHOMA... WITH THE POTENTIAL FOR LARGE
HAIL AND DAMAGING WIND GUSTS. BY EVENING... STORMS WILL
TRANSITION TO CLUSTERS AND LINE SEGMENTS... POSING PRIMARILY A
WIND THREAT AS THEY MOVE EAST AND SOUTHEAST ACROSS OKLAHOMA. THE
STORMS ARE EXPECTED TO GRADUALLY WEAKEN OVERNIGHT.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT THURSDAY SEP 27.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...60 PERCENT.
OTHER HAZARDOUS WEATHER...
NONE.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...
THUNDERSTORM OUTLOOK...
THERE WILL BE A CHANCE OF THUNDERSTORMS FROM THURSDAY THOUGH
SUNDAY. SEVERE STORMS CANNOT BE RULED OUT THROUGH FRIDAY.
OTHER HAZARDOUS WEATHER...
NONE.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED BY NOON TODAY.In the hours before
Special weather statement, Sep 26, 12:33 AM CDT, 4 hours 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 1233 AM CDT WED SEP 26 2012 OKZ006-011-012-260600- GARFIELD OK-MAJOR OK-ALFALFA OK- 1233 AM CDT WED SEP 26 2012 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GARFIELD... EASTERN MAJOR AND SOUTHERN ALFALFA COUNTIES UNTIL 100 AM CDT... AT 1228 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES NORTHWEST OF RINGWOOD...MOVING EAST AT 30 MPH. HAZARDS INCLUDE... WIND GUSTS TO 50 MPH... LOCATIONS IMPACTED INCLUDE... FAIRVIEW...LAHOMA...HELENA...RINGWOOD...CARMEN...DRUMMOND...CLEO SPRINGS...GOLTRY...ALINE...MENO...HILLSDALE...CARRIER AND ORIENTA. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT THIS TIME. && LAT...LON 3658 9788 3628 9794 3625 9848 3659 9847 TIME...MOT...LOC 0528Z 252DEG 24KT 3643 9829 30
Special weather statement, Sep 26, 12:51 AM CDT, 4 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1251 AM CDT WED SEP 26 2012
OKZ013-020-026-260615-
LINCOLN OK-PAYNE OK-NOBLE OK-
1251 AM CDT WED SEP 26 2012
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN LINCOLN...PAYNE AND
SOUTHEASTERN NOBLE COUNTIES UNTIL 115 AM CDT...
AT 1247 AM CDT...DISSIPATING STORMS HAVE GENERATED AN AREA OF STRONG
TO NEAR SEVERE WINDS TO THE NORTH OF THE STORMS FROM NEAR PERKINS
SOUTH TO STILLWATER TO CHANDLER. THESE STRONG WIND GUSTS MAY PERSIST
THROUGH 130 AM.
HAZARDS INCLUDE...
POTENTIALLY SEVERE WINDS GUSTING OVER 55 MPH...
LOCATIONS IMPACTED INCLUDE...
STILLWATER...CUSHING...PERRY...PERKINS...YALE...CARNEY...MORRISON...
GLENCOE...TRYON...RIPLEY...AGRA...AVERY...LAKE CARL BLACKWELL...
LAKE MCMURTRY...INGALLS AND PARKLAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT
THIS TIME.
&&
LAT...LON 3643 9712 3637 9703 3633 9703 3633 9699
3628 9692 3625 9692 3625 9687 3621 9682
3616 9682 3616 9675 3610 9667 3578 9662
3580 9709 3588 9714 3595 9714 3594 9719
3624 9739
TIME...MOT...LOC 0547Z 252DEG 24KT 3599 9706
30Special weather statement, Sep 26, 2:23 AM CDT, 2 hours 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 223 AM CDT WED SEP 26 2012 OKZ038-260800- COMANCHE OK- 223 AM CDT WED SEP 26 2012 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL COMANCHE COUNTY UNTIL 300 AM CDT... AT 222 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM 5 MILES SOUTH OF BOONE TO MEDICINE PARK TO CACHE...MOVING EAST AT 30 MPH. HAZARDS INCLUDE... HAIL UP TO ONE-HALF INCH DIAMETER... WIND GUSTS TO 50 MPH... LOCATIONS IMPACTED INCLUDE... LAWTON...CACHE...ELGIN...FLETCHER...MEDICINE PARK...LAKE ELLSWORTH... FORT SILL...MEERS AND LAKE LAWTONKA. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT THIS TIME. && LAT...LON 3483 9866 3484 9814 3456 9834 3454 9875 TIME...MOT...LOC 0722Z 251DEG 25KT 3482 9849 3470 9852 3461 9863 30
Special weather statement, Sep 26, 3:02 AM CDT, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
302 AM CDT WED SEP 26 2012
OKZ038-260830-
COMANCHE OK-
302 AM CDT WED SEP 26 2012
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN COMANCHE COUNTY
UNTIL 330 AM CDT...
AT 259 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR MEDICINE
PARK...MOVING EAST AT 30 MPH.
HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...
LOCATIONS IMPACTED INCLUDE...
LAWTON...CACHE...ELGIN...FLETCHER...STERLING...MEDICINE PARK...
LAKE ELLSWORTH...FORT SILL...MEERS AND LAKE LAWTONKA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3483 9868 3486 9816 3485 9811 3468 9813
3468 9814 3454 9814 3454 9865
TIME...MOT...LOC 0759Z 270DEG 25KT 3472 9847
30Special weather statement, Sep 26, 3:08 AM CDT, 1 hour 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
308 AM CDT WED SEP 26 2012
OKZ052-260845-
BRYAN OK-
308 AM CDT WED SEP 26 2012
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BRYAN COUNTY
UNTIL 345 AM CDT...
AT 304 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES EAST OF
ACHILLE...MOVING EAST AT 30 MPH.
HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 50 MPH...
LOCATIONS IMPACTED INCLUDE...
DURANT...CALERA...BOKCHITO...ACHILLE...BENNINGTON...KEMP...HENDRIX...
BLUE...ALBANY...UTICA AND WADE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT
THIS TIME.
&&
LAT...LON 3386 9594 3386 9600 3384 9601 3386 9602
3384 9605 3384 9615 3375 9619 3377 9629
3372 9631 3372 9638 3378 9643 3378 9648
3401 9647 3409 9595
TIME...MOT...LOC 0804Z 270DEG 25KT 3385 9632
30Special weather statement, Sep 26, 4:37 AM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
437 AM CDT WED SEP 26 2012
OKZ039-045-261000-
JEFFERSON OK-STEPHENS OK-
437 AM CDT WED SEP 26 2012
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN JEFFERSON AND
STEPHENS COUNTIES UNTIL 500 AM CDT...
AT 435 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM 5 MILES SOUTHEAST OF BRAY TO 4 MILES NORTHEAST OF ADDINGTON
TO WAURIKA...MOVING NORTHEAST AT 30 MPH.
HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 50 MPH...
LOCATIONS IMPACTED INCLUDE...
DUNCAN...WAURIKA...COMANCHE...VELMA...LOCO...ADDINGTON AND SUGDEN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT
THIS TIME.
&&
LAT...LON 3424 9807 3459 9796 3468 9757 3445 9758
3414 9766 3405 9809
TIME...MOT...LOC 0935Z 238DEG 28KT 3456 9778 3429 9792 3415 9799
30The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 25, 7:27 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Custer, Washita | 63 min |
| Sep 25, 7:37 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Greer, Harmon | 38 min |
| Sep 25, 7:43 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Custer, Dewey, Major | 47 min |
| Sep 25, 7:54 PM CDT | Special Weather Statement | OUN | Harmon | 36 min |
| Sep 25, 8:12 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Kiowa | 63 min |
| Sep 25, 8:28 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Canadian, Custer, Kingfisher, Kiowa and 1 more | 47 min |
| Sep 25, 8:33 PM CDT | Special Weather Statement | OUN | Jackson | 27 min |
| Sep 25, 8:38 PM CDT | Severe Thunderstorm Warning | OUN | Harmon, Jackson, Tillman | 67 min |
| Sep 25, 9:07 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Canadian, Cleveland, Comanche, Grady and 8 more | 53 min |
| Sep 25, 9:19 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Jackson, Kiowa, Tillman | 56 min |
| Sep 25, 9:55 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Canadian, Cleveland, Comanche, Garvin, Grady and 5 more | 50 min |
| Sep 25, 10:06 PM CDT | Special Weather Statement | OUN | Oklahoma | 24 min |
| Sep 25, 10:13 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Kiowa, Tillman | 32 min |
| Sep 25, 10:45 PM CDT | Special Weather Statement | OUN | Cleveland, Grady, McClain | 45 min |
| Sep 25, 11:35 PM CDT | Special Weather Statement | OUN | Garvin, Stephens | 25 min |
| Sep 25, 11:55 PM CDT | Special Weather Statement | OUN | Major | 35 min |
| Sep 26, 12:28 AM CDT | Special Weather Statement | OUN | Garfield, Kingfisher, Lincoln, Logan, Noble, Payne | 32 min |
| Sep 26, 12:33 AM CDT | Special Weather Statement | OUN | Major | 27 min |
| Sep 26, 12:51 AM CDT | Special Weather Statement | OUN | Payne | 24 min |
| Sep 26, 2:23 AM CDT | Special Weather Statement | OUN | Comanche | 37 min |
| Sep 26, 3:02 AM CDT | Special Weather Statement | OUN | Comanche | 28 min |
| Sep 26, 3:08 AM CDT | Special Weather Statement | OUN | Bryan | 37 min |
| Sep 26, 4:37 AM CDT | Special Weather Statement | OUN | Jefferson, Stephens | 23 min |
| Sep 26, 5:24 AM CDT | Special Weather Statement | OUN | Carter | 36 min |
| Sep 26, 5:56 AM CDT | Special Weather Statement | OUN | Carter, Love | 34 min |
| Sep 26, 6:56 AM CDT | Special Weather Statement | OUN | Marshall | 34 min |
| Sep 26, 2:47 PM CDT | Severe Thunderstorm Warning | OUN | Hughes | 58 min |
| Sep 26, 3:47 PM CDT | Special Weather Statement | OUN | Hughes | 28 min |
| Sep 26, 3:54 PM CDT | Severe Thunderstorm Warning | OUN | Hughes | 66 min |
| Sep 26, 4:49 PM CDT | Special Weather Statement | OUN | Hughes | 41 min |
| Sep 26, 5:17 PM CDT | Areal Flood Advisory | OUN | Hughes | 3 hr |
| Sep 26, 6:54 PM CDT | Special Weather Statement | OUN | Harmon | 36 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.